# SDR FDEA201411183794

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 66,842 hours, 23,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE HAS A DENT WITH A CREASE IN IT AT BS 1673 JUST BELOW STRINGER 20R.  COMPLIED WITH EA F-5330-T0313400 REV NR PS P1 FUSELAGE - PLATES & SKINS - STA 1675 SKIN DENT JUST BELOW S20R.
